Alert archive / Nebraska / Tornado Warnings in 2023
Tornado Warning 18, NWS North Platte, NE
NWS North Platte, NE issued this tornado warning at Sep 21, 2023, 4:51 PM CDT for Lincoln County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 21, 2023, 4:51 PM CDT (21:51 UTC)
- Expired
- Sep 21, 2023, 5:30 PM CDT
- In force
- 39 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 122 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 21, 2:51 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.9 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 912 J/kg
- Mixed-layer CIN
- -259 J/kg
- Mixed-layer LCL
- 1393 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
691
WFUS53 KLBF 212151
TORLBF
NEC111-212230-
/O.NEW.KLBF.TO.W.0018.230921T2151Z-230921T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service North Platte NE
451 PM CDT Thu Sep 21 2023
The National Weather Service in North Platte has issued a
* Tornado Warning for...
Southeastern Lincoln County in southwestern Nebraska...
* Until 530 PM CDT.
* At 451 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southwest of Brady, or 17 miles north of
Curtis, and is nearly stationary.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Lincoln County, including the following locations...
Jeffrey Canyon State Wildlife Management Area.
This includes Interstate 80 in Nebraska between mile markers 201 and
205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4081 10057 4093 10059 4101 10029 4078 10022
TIME...MOT...LOC 2151Z 247DEG 3KT 4088 10050
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
NMJ2 follow-up statements
791
WWUS53 KLBF 212204
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
504 PM CDT Thu Sep 21 2023
NEC111-212230-
/O.CON.KLBF.TO.W.0018.000000T0000Z-230921T2230Z/
Lincoln NE-
504 PM CDT Thu Sep 21 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
SOUTHEASTERN LINCOLN COUNTY...
At 504 PM CDT, a severe thunderstorm capable of producing a tornado
was located 11 miles southwest of Brady, or 16 miles north of Curtis,
moving east at 5 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Jeffrey Canyon State Wildlife Management Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 4086 10058 4094 10057 4094 10055 4096 10027
4078 10022 4083 10057
TIME...MOT...LOC 2204Z 281DEG 5KT 4087 10046
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
NMJ337
WWUS53 KLBF 212228
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
528 PM CDT Thu Sep 21 2023
NEC111-212237-
/O.EXP.KLBF.TO.W.0018.000000T0000Z-230921T2230Z/
Lincoln NE-
528 PM CDT Thu Sep 21 2023
...THE TORNADO WARNING FOR SOUTHEASTERN LINCOLN COUNTY WILL EXPIRE AT
530 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 1000 PM CDT for southwestern
Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.
LAT...LON 4086 10058 4094 10057 4094 10055 4096 10027
4078 10022 4083 10057
TIME...MOT...LOC 2227Z 274DEG 13KT 4086 10039
$$
NMJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this tornado warning went out at Sep 21, 2:18 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Sep 21, 2:18 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion National Weather Service North Platte NE 218 PM CDT Thu Sep 21 2023 .SYNOPSIS... Issued at 215 PM CDT Thu Sep 21 2023 Key Messages: Severe potential tonight though Friday night. In addition expect locally heavy rainfall to occur, with highest chances for this occurring across northern Nebraska. A cold front moves through the area Saturday with northwest winds developing. Mainly dry weather is expected Sunday into the middle of next week. Temperatures should mostly be near normal during this time. && .SHORT TERM...(This evening through Friday night) Issued at 215 PM CDT Thu Sep 21 2023 Potent upper level low pressure is located across across the Pacific Northwest this afternoon. Diffluent flow aloft coupled with mid- level WAA has contributed to training/redeveloping convection across northern NE. Locally heavy rainfall has already occurred with 2-3" recorded in a few spots. Continued scattered redevelopment is expected to continue across northern NE well into the evening tonight...as mid-level WAA continues and upper level forcing gradually increases. As far as the severe aspect goes, it is a bit complicated. An earlier MCS across northeast NE contributed to an outflow boundary that extends from near Holdrege to North Platte. A surface low is located across far northeast CO. A dryline/steep low-level lapse rates have pushed eastward into northwest KS south of the low where temperatures have warmed to near 90. Consecutive runs of the HRRR develop convection on the nose of the steeper low-level lapse rates across northwest KS/far SW Neb. As the convection develops it will push east-northeastward into moist backed southeast low-level flow. Any activity that develops should quickly become supercellular. Very steep mid-level lapse rates will contribute to a large hail threat. Tornado threat is also there, as the backed southeast low-level flow will result in curved hodographs and effective SRH locally up to 300 m2/s2. Will have to monitor the location of the stalled outflow boundary which could locally enhance the tornado threat. Convection will likely increase further into the mid-evening hours across portions of the Sandhills central/north central NE as the low-level jet increases. This activity would be more elevated in nature but could still pose a hail threat. Confidence in the overall evolution convection/severe is low on Friday. Parts of northern into central will likely see an overcast stratus deck for much of the day. Still mid-level WAA will continue and elevated convection will certainly be possible amid favorable forcing aloft. A surface low will remain anchored across far southwest NE, with steep low-level lapse rates again nosing into this area. This could certainly be an area for initiation, with an unstable and highly sheared environment located downstream. A marked increase in convection is expected Friday evening as the better dynamics overspread the Northern Plains as the upper low approaches. Northern NE will be located nearer the better dynamics/forcing and thus the higher pops will be located across this area...decreasing to the south. .LONG TERM...(Saturday through Thursday) Issued at 215 PM CDT Thu Sep 21 2023 A vertically stacked (weakening) upper low should be located across SD Saturday. A cold front will swing southeastward across the area as the surface low migrates across SD. The focus for severe will shift east of the area along the cold front during afternoon. Breezy northwest winds should overspread our area of western and north central Nebraska. The continued weakening upper low will remain anchored across the SD vicinity though early next week. An isolated shower could occur across far northern NE during this time, but will be located in the drier sector of the upper low. Temperatures will generally avergage near normal during this timeframe. Upper level ridging may try to nose into the area mid-week ahead of developing upper level troughing across the western CONUS. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1227 PM CDT Thu Sep 21 2023 Multiple aviation weather concerns exist for western and north central Nebraska terminals through the forecast period. Low stratus with areas of mist will gradually lift or dissipate this afternoon. New thunderstorm development is expected later this afternoon and evening, which may contain large hail and strong erratic wind gusts of 50 kts. In the meantime, southeast winds will continue to gust above 20 kts and likely will not subside until 22/06z or so. After the bulk of the thunder activity wanes tonight, stratus and/or fog will take over as primary concerns again. Expect widespread IFR after 22/09z and potentially LIFR around sunrise. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Taylor SHORT TERM...Taylor LONG TERM...Taylor AVIATION...Snively
Hazardous weather outlook, Sep 21, 3:24 PM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 324 PM CDT Thu Sep 21 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-222030- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 324 PM CDT Thu Sep 21 2023 /224 PM MDT Thu Sep 21 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...This afternoon and tonight. Thunderstorms tonight may be capable of producing very large hail, damaging winds, locally heavy rain, and even a tornado or two. The greatest threat of flooding lies across far north central Nebraska, generally along and north of Highway 20 from Valentine to O'Neill. The higher potential for a tornado or two would be across southwest Nebraska. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms will be possible Friday evening and night. The main threats are damaging winds, large hail and possibly an isolated tornado. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. Taylor
In the hours before
Special weather statement, Sep 21, 11:16 AM CDT, 5 hours 35 minutes before
Special Weather Statement
National Weather Service North Platte NE
1116 AM CDT Thu Sep 21 2023
NEZ006-007-211645-
Keya Paha NE-Boyd NE-
1116 AM CDT Thu Sep 21 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KEYA PAHA AND WEST
CENTRAL BOYD COUNTIES THROUGH 1145 AM CDT...
At 1116 AM CDT, Doppler radar was tracking a strong thunderstorm 15
miles west of Naper, or 19 miles northeast of Springview, moving
north at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Nets Peak, Mills, and Brocksburg.
This includes Highway 12 between mile markers 69 and 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4284 9928 4288 9952 4300 9950 4300 9918
TIME...MOT...LOC 1616Z 200DEG 19KT 4293 9940
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SnivelySpecial weather statement, Sep 21, 2:25 PM CDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service North Platte NE
225 PM CDT Thu Sep 21 2023
NEZ005-094-212015-
Eastern Cherry NE-Western Cherry NE-
225 PM CDT Thu Sep 21 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CHERRY COUNTY
THROUGH 315 PM CDT...
At 225 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Valentine to 15 miles southeast of Kilgore
to 11 miles northwest of Merritt Reservoir. Movement was north at 15
mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Valentine, Cody, Kilgore, Nenzel, Crookston, Cody Lake, Steer Creek
Campground, Anderson Bridge State Wildlife Management Area, Schlagel
Creek State Wildlife Management Area, Highway 97 crossing the
Niobrara River, and Schoolhouse Lake.
This includes the following highways...
Highway 20 between mile markers 151 and 208.
Highway 97 between mile markers 118 and 141.
Highway 83 between mile markers 202 and 222.
Highway 12 between mile markers 1 and 11.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
&&
LAT...LON 4277 10034 4255 10130 4300 10144 4299 10039
TIME...MOT...LOC 1925Z 176DEG 14KT 4291 10057 4279 10073 4275 10104
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
NMJSpecial weather statement, Sep 21, 2:59 PM CDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service North Platte NE
259 PM CDT Thu Sep 21 2023
NEZ005-094-212045-
Eastern Cherry NE-Western Cherry NE-
259 PM CDT Thu Sep 21 2023
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CHERRY COUNTY
THROUGH 345 PM CDT...
At 259 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Merritt Reservoir, or 29 miles southwest of Valentine,
moving northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Merritt Reservoir and Big Alkali Lake State Wildlife Management Area.
This includes Highway 97 between mile markers 99 and 122.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
&&
LAT...LON 4240 10084 4245 10099 4275 10091 4263 10058
TIME...MOT...LOC 1959Z 206DEG 8KT 4252 10086
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
NMJLocal storm report, Sep 21, 3:23 PM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
323 PM CDT Thu Sep 21 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Rain 1 NW Valentine 42.89N 100.56W
09/21/2023 M3.75 inch Cherry NE Public
Report from public of rain between 1 and 3
pm CT, along the Minnechaduza Creek.
&&
ARVSpecial weather statement, Sep 21, 4:02 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service North Platte NE
402 PM CDT Thu Sep 21 2023
NEZ038-059-071-212145-
Custer NE-Frontier NE-Lincoln NE-
402 PM CDT Thu Sep 21 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN FRONTIER...SOUTHEASTERN
LINCOLN AND SOUTHWESTERN CUSTER COUNTIES THROUGH 445 PM CDT...
At 402 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Brady, or 17 miles north of Curtis, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brady, Jeffrey Canyon State Wildlife Management Area, Cottonwood
Canyon State Wildlife Management Area, Etna, and Vroman.
This includes Interstate 80 in Nebraska between mile markers 193 and
208.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
A Tornado Watch remains in effect until 1000 PM CDT for central and
southwestern Nebraska.
&&
LAT...LON 4092 10066 4121 10024 4105 10004 4104 10023
4079 10022 4070 10043
TIME...MOT...LOC 2102Z 227DEG 19KT 4088 10046
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
NMJSpecial weather statement, Sep 21, 4:17 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service North Platte NE
417 PM CDT Thu Sep 21 2023
NEZ005-094-212200-
Eastern Cherry NE-Western Cherry NE-
417 PM CDT Thu Sep 21 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN CHERRY COUNTY
THROUGH 500 PM CDT...
At 417 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Brownlee, or 16 miles northeast of Mullen, moving
northeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brownlee, Valentine National Wildlife Refuge, Giant Hill, and Highway
83 crossing Goose Creek.
This includes the following highways...
Highway 97 between mile markers 102 and 107.
Highway 83 between mile markers 175 and 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.
&&
LAT...LON 4210 10076 4221 10104 4262 10085 4248 10040
TIME...MOT...LOC 2117Z 205DEG 19KT 4224 10085
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
NMJThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 2:21 AM CDT | Special Weather Statement | LBF | Rock | 24 min |
| Sep 21, 3:20 AM CDT | Special Weather Statement | LBF | Keya Paha | 25 min |
| Sep 21, 8:21 AM CDT | Areal Flood Advisory | LBF | Boyd, Holt, Keya Paha, Rock | 4 hr |
| Sep 21, 11:16 AM CDT | Special Weather Statement | LBF | Keya Paha | 29 min |
| Sep 21, 1:39 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| Sep 21, 2:25 PM CDT | Special Weather Statement | LBF | Cherry | 50 min |
| Sep 21, 2:59 PM CDT | Special Weather Statement | LBF | Cherry | 46 min |
| Sep 21, 3:11 PM CDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Sep 21, 3:44 PM CDT | Areal Flood Advisory | LBF | Cherry | 3 hr |
| Sep 21, 4:02 PM CDT | Special Weather Statement | LBF | Lincoln | 43 min |
| Sep 21, 4:08 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 52 min |
| Sep 21, 4:10 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 50 min |
| Sep 21, 4:13 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 47 min |
| Sep 21, 4:17 PM CDT | Special Weather Statement | LBF | Cherry | 43 min |
| Sep 21, 4:40 PM CDT | Areal Flood Advisory | LBF | Lincoln | 5 hr |
| Sep 21, 4:57 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 20 min |
| Sep 21, 5:00 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 19 min |
| Sep 21, 5:30 PM CDT | Special Weather Statement | LBF | Frontier | 45 min |
| Sep 21, 5:40 PM CDT | Special Weather Statement | LBF | Brown | 50 min |
| Sep 21, 6:15 PM CDT | Special Weather Statement | LBF | Lincoln | 30 min |
| Sep 21, 6:21 PM CDT | Special Weather Statement | LBF | Blaine, Brown, Loup, Rock | 39 min |
| Sep 21, 6:23 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 38 min |
| Sep 21, 6:30 PM CDT | Areal Flood Advisory | LBF | Cherry | 90 min |
| Sep 21, 6:44 PM CDT | Special Weather Statement | LBF | Frontier | 61 min |
| Sep 21, 6:56 PM CDT | Special Weather Statement | LBF | Loup, Rock | 64 min |
| Sep 21, 6:56 PM CDT | Special Weather Statement | LBF | Keith | 34 min |
| Sep 21, 6:57 PM CDT | Areal Flood Advisory | LBF | Frontier | 14 min |
Nearby
Tornado Warnings in Nebraska, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.